MAUDE Adverse Event Report: ACCUTRON INC. FLOWMETER, DIGITAL FLUSHMOUNT

ACCUTRON INC. FLOWMETER, DIGITAL FLUSHMOUNT
Model Number 27076
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user facility reported that during use of the digital flushmount flowmeter with 3 pediatric patients, more nitrous oxide was released than intended, which resulted in the patients to feel ill, vomit, and in rare events, passing out.It was reported that the dentist provided a flush of oxygen to each patient and successfully reversed the symptoms and no further medical attention was required.Accutron received the flowmeter from the user facility for product analysis and testing indicated that this situation occurred due to fluctuation in the power supply output of the device.The negative spikes in the power supply output occurred intermittently during testing.Accutron will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that during use of the digital flushmount flowmeter with 3 pediatric patients, more nitrous oxide was released than intended, which resulted in the patients to feel ill, vomit, and in rare events, passing out.

Brand Name
FLOWMETER, DIGITAL FLUSHMOUNT
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON INC.
1733 west parkside lane
pheonix AZ 85027
MDR Report Key10649509
Report Number2020813-2020-00001
Device Sequence Number2963686
Product Code BSZ
UDI-Device Identifier00813830020885
UDI-Public(01)00813830020885
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;